Acne and Accutane archives

Acne-Accutane

Posted by Colette Miller on October 22, 1998 at 16:30:18:

Hi Doctor Stoll:

I have a question regarding the treatment of my acne. I am currently on week 4 of accutane. I have a major concern. My doctor told me to minimize all physical activity for the next six months. Yikes! I dance many hours a week (ballet, tap, and jazz.) I teach dance, go to the gym, etc. It is very hard for me to refrain from these activities. What is the long term effect of excercise while on Accutane?


Follow Ups:


Re: Acne-Accutane

Posted by Robin Pollan on October 24, 1998 at 22:09:02:

In Reply to: Acne-Accutane posted by Colette Miller on October 22, 1998 at 16:30:18:

I know that side effects of Accutane can include muscle, joint and bone pain. Also, my doctor told me that it can actually alter the shape and size of your bones (YIKES!!!).
Be careful. I took Accutane for 5 months and 3 years later my acne came back just as bad.

Robin Pollan


Follow Ups:


Re: Acne-Accutane

Posted by Walt Stoll on October 25, 1998 at 10:14:30:

In Reply to: Acne-Accutane posted by Colette Miller on October 22, 1998 at 16:30:18:

Dear Colette,

Listen to Robin. If I had acne I, personally, would do what is described in the archives for this 'site and not take accutane.

YOU are to the one who must make the informed choice.
I would predict that you have not been given that choice.

Walt




Re: Acne-Accutane

Posted by t on October 25, 1998 at 13:00:03:

In Reply to: Re: Acne-Accutane posted by Robin Pollan on October 24, 1998 at 22:09:02:


What I wouldn't give to have my acne clear up for 3 years!
What good skin and health care did you practice when off acc. for those 3 years?


Follow Ups:


Re: Acne-Accutane

Posted by Robin Pollan on October 25, 1998 at 19:25:50:

In Reply to: Re: Acne-Accutane posted by t on October 25, 1998 at 13:00:03:

I did not do anyting really. I was eating fast food everyday and sitting on my butt. I guess I got lucky, although I do not see it that way. I have paid for my bad habits in the worst way, I don't know if you have read any of my other posts, but acne turned out to be least of my problems. I have had 3 duodenal ulcers, 2 yrs of acid-reflux and IBS, headaches, weightgain, my acne came back, terrible mood swings, 2 years of constant bladder infections (2 superdialations that were totally ineffective), numerous airborne/food allergies and Candida.
What I would not give to have know then what I know now!!!!

Robin



Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives